| Model Number |
IBALANCE TKA, SMALL IMPACTOR |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
06/15/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that two ar-613-98 ibalance tka,small impactor heads were broken.
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The most likely cause for the reported failure can be attributed to user error due to mishandling of the device.